← Return to C. difficile – Are your guts ever normal again?

Discussion
sue6408 (@sue6408)

C. difficile – Are your guts ever normal again?

Digestive Health | Last Active: Sep 15 9:35am | Replies (598)

Comment receiving replies
@pines

@losthope I didn't have any side affects with Dificid or Florastor. I have a lot of gas when I first get up in the morning but I'm not sure if that is from the probiotic. Yesterday marked two months since I took the last Dificid. This is the longest I've gone without a C.diff episode since my first one this past April. When I finished the Vanco taper, I was good for three weeks before the 4th bout of C.diff hit. I understand completely what you are going through. It's like we live it fear with "if and when" it will hit again. You feel trapped in your own home. And unless you've had it, people don't really understand. You can say it's like having the flu, but it really isn't. It's something I wouldn't wish on my worst enemy. And to think I got it from taking Clindamycin. Something that's suppose to make you better. I, like you, was so nervous when I ended the Vanco taper. I remember we had relatives visiting us from MN over Labor Day weekend and I was so thankful that my last pill was on Labor Day. I knew I would be okay while the relatives were here. Having C.diff makes you worry about planning anything where you may have to leave your home. Please keep us updated how you're doing.

Jump to this post


Replies to "@losthope I didn't have any side affects with Dificid or Florastor. I have a lot of..."

@pines, with C-Diff are bowels green? Mine are…
Am on 2nd tolume round with Vancomycin, will wind it up while I am out if the country, hoping I have at least a week or two before it rears it’s ugly head again…in time to get back home.

  Request Appointment